# SDR F3LA2023100100007

- Difficulty date: January 5, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N338FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08402
- Aircraft time: 13,464 hours, 5,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF DEICE FLUID IN COCKPIT AND CABIN.   PERFORMED IDENTIFICATION CAUSE FOR CABIN ODOR IAW TSM 05-50-00-810-831-A SUBTASK 05-50-00-810-085-E,  TYPE 8 CAUSED BY DE-ICING FLUID INGESTION. PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A REF 214905-2. AC OK FOR SERVICE. NR 1 & 2 ENGS RAN FOR ODOR IAW AMM 71-00-00-860-827-A, AMM 71-00-00-860-829-A. RUN CHECK GOOD. NO DEFECTS NOTED NOTED AT THIS TIME. AC OK FOR SERVICE.
